# SDR DXTA2023111010012

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 4,507 hours, 2,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHTS, BOTH INTERIOR AND EXTERIOR, FAIL TO ILLUMINATE WHEN SWITCH MOVED TO THE ARM POSITION DURING POWER ON CHECKLIST.  ALL LIGHTS OPERATE IN THE ON POSITION.  CHARGED EMERGENCY LIGHTS IAW NJA TC-FLT33-1001 OPS CHECK GOOD.
